# SDR COMA9960078

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7215
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Te Flaps
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MESSAGE AFTER LANDING.  RESET FLAP SYSTEM CIRCUIT BREAKERS, SYSTEM OPERATION NORMAL.
